# SDR AALA981267

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, L4 EMERGENCY EXIT FLOOR PATH LIGHTING HAS ONLY ONE LIGHT OPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT L4.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
